Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Frequent urination, acute pain, on Thyronorm, antacids for hyper acidity. Could this be related to thyronorm?

I am on Thyronorm 50 mg since the past six months, after the doc recommended me since my TSH was 23. Besides this I am also on antacids OMEZ DSR for a long term chronic hyperacidity for the past many years. However since the past one month I am having continuous problem of urination (almost every half an hour), besides an acute pain in the left leg. Could this be related to Thyronorm? Please advise.
Asked On : Wed, 26 Sep 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM!

Thyronorm can not cause frequent urination and leg pain.
Frequent urination is usually due to urine infection(UTI) or prostate enlargement in males.
Please indicate your age and sex to help us answer better.
Do you have nausea, fever, flank pain as well?

Is your leg swollen and painful?
is it a dull constant pain or an electric shooting pain?

Hope to help you better with more info from you.

Take care and please keep me informed of your progress.
Good Luck!
I hope to have answered your query satisfactorily.

Thank you!
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor